# SDR CA110413002

- Difficulty date: March 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) ABORTED T/O, AS POWER WAS APPLIED ABOVE 80 PERCENT TORQUE ON BOTH ENGINES, THE TORQUE NEEDLES BEGAN TO OSCILLATE RAPIDLY AND AN UNUSUAL VIBRATION WAS FELT THROUGHOUT THE AIRFRAME.  THE T/O WAS ABORTED.  POST EVENT TROUBLESHOOTING LED TO THE REPLACEMENT ON THE AUTOMATIC FUEL CONTROL UNIT ON THE NR 1 ENGINE BEFORE THE ACFT WAS RETURNED TO SERVICE.
